# SDR SCNA96230

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lower Rail
- Condition: Corroded
- Location: Bs 1709.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CENTER CARGO PIT CUT OUT LOWER RAIL UPPER SURFACE CORRODED AT BS 1709.5.  BLENDED OUT CORROSION PER SABRE TECH EA DC10-53-004.
